# SDR 2007UALA00598

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 42,626 hours, 31,169 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294, STR-7L, FWD SIDE OF FWD ENTRY DOOR, INTERCOSTAL CRACK AT FWD INBOARD RADIUS.     21 MARCH 07, SUPPLEMENTAL DATA UPDATE MAJOR REPAIR: REPLACED INTERCOSTAL.
